Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $ GL_2$''


Author: Simon Marshall
Journal: J. Amer. Math. Soc. 25 (2012), 615-616
MSC (2010): Primary 11F41, 11F11; Secondary 11F75
Published electronically: October 4, 2011
Original Article: J. Amer. Math. Soc. 24 (2011), 1051-1103.
MathSciNet review: 2869029
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct a false claim that was made in our paper on mass equidistribution to the effect that cohomological automorphic forms over imaginary quadratic fields satisfy the Ramanujan conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F41, 11F11, 11F75

Retrieve articles in all journals with MSC (2010): 11F41, 11F11, 11F75


Additional Information

Simon Marshall
Affiliation: School of Mathematics, The Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
Email: slm@math.princeton.edu, slm@math.northwestern.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2011-00720-0
PII: S 0894-0347(2011)00720-0
Received by editor(s): June 16, 2011
Received by editor(s) in revised form: September 13, 2011
Published electronically: October 4, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.